JournalsrmiVol. 22, No. 3pp. 851–866

Special Toeplitz operators on strongly pseudoconvex domains

  • Željko Čučković

    University of Toledo, USA
  • Jeffery D. McNeal

    Ohio State University, Columbus, USA
Special Toeplitz operators on strongly pseudoconvex domains cover
Download PDF

Abstract

Toeplitz operators on strongly pseudoconvex domains in Cn\mathbb{C}^n, constructed from the Bergman projection and with symbol equal to a positive power of the distance to the boundary, are considered. The mapping properties of these operators on LpL^p, as the power of the distance varies, are established.

Cite this article

Željko Čučković, Jeffery D. McNeal, Special Toeplitz operators on strongly pseudoconvex domains. Rev. Mat. Iberoam. 22 (2006), no. 3, pp. 851–866

DOI 10.4171/RMI/476